MathSciNet Relay Station
MathSciNet bibliographic data
MR1784420 35J10 (35K05 35P15 60J99)
Bañuelos, Rodrigo; Méndez-Hernández, Pedro J. Sharp inequalities for heat kernels of Schrödinger operators and applications to spectral gaps. J. Funct. Anal. 176 (2000), no. 2, 368–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement